# SDR MASA200600832

- Difficulty date: March 18, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N592ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7410
- Aircraft time: 11,257 hours, 9,255 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Brake
- Part number: 5332D1007
- Part serial: 0815
- Condition: Faulted
- Location: Lt Te Flap Motor
- Part time: 4,524 hours, 4,148 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7263 ABE - FLAPS HALF SPEED MESSAGE.  MAINTENANCE REPLACED THE L FLAP MOTOR BRAKE.
